# SDR ASOA06291

- Difficulty date: March 9, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE RT SIDE FS 640 REINFORCING ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER ON THE RT SIDE FS 640 REINFORCING ANGLE IAW SRM.  (K)
